# SDR CHQA200800256

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Aircraft time: 18,573 hours, 15,586 cycles
- Engine: Ge CF343B1
- Engine time: 17,483 hours, 14,755 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE CREW REPORTED A LAVATORY SMOKE CAUTION MESSAGE.  THEN REPORTED LIGHT SMOKE IN THE CABIN AND SMOKE ODOR COMING FROM THE VENTS IN THE COCKPIT.  THE FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED ENGINE RUNS, RAN THE PACKS AND NOTED NO DEFECTS.  MAINTENANCE IS UNABLE TO DUPLICATE THE CONDITION.  ALL SYSTEMS CHECK GOOD AT THIS TIME.
